# SDR SWIA201024585

- Difficulty date: July 20, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 24,223 hours, 19,574 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD YOKE MOUNT CORRODED.  (ENG CHANGE)  REPLACED YOKE MOUNT.
